# SDR COMA0860176

- Difficulty date: March 14, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 24,071 hours, 21,726 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5653 - GEAR DISAGREE MESSAGE ON APPROACH INTO MCI.  AIRCRAFT LANDED SAFELY.  FOUND NLG UPLOCK PIN OUT OF RIG.  PERFORMED RIGGING OF NLG UPLOCK PIN, OPS CHECK GOOD.
